Doctor insights on:
Can Hyperthyroidism Cause Nighttime Cramps In Feet
Which digestive issue causes excessive sweating and coldness feeling in the feet? Can IBS and IBD cause excessive sweating? Very bothersome
Not usually..: Not usually...Get a more detailed answer ›
Can amitriptyline actually cause burning pain in feet and legs. Taking it to reduce that symptom ?
Could: Any med can cause sideffects.Get a more detailed answer ›
No: NoGet a more detailed answer ›
Circulation issues: Yes, circulation can impair blood flow to the hands and feet, and cause cold hands and feet, and in some cases even numbness. Another condition referred to as raynaud's phenomenon or disease can also cause whitish/bluish discoloration and cold hands and feet. I agree see a vascular specialist to determinie if you have either condition. ...Read moreSee 1 more doctor answer
What can anxiety cause? Can it cause.Muscle spasms .Vision change.Acne and tingling in the hands and feet..Ibs even?
Possible: Short term physical effects of anxiety can be insomnia, change in appetite, fatigue, diarrhea, sweating, muscle tension, distorted vision, headaches, shortness of breath and heart palpitations. High stress and anxiety over the long term can put one at a higher risk for medical illnesses such as heart disease. See your dr. To rule out any underlying medical causes to your symptoms. ...Read more
Yes: While the feet are not one of the classic trigger points for fibromyalgia pain, it is not uncommon for patients with this condition to develop numbness/tingling in their arms, legs and/or feet. However, other conditions can cause this sensation, so see your clinician for a physical examination and possibly other tests to determine the cause and appropriate treatment. ...Read more
Difficult to say: digestive diseases tend to cause diminished absorption of Important vitamins-minerals. It is usually the deficiency of these things that will cause the signs and symptoms. Certain states like Ulcerative Colitis or Crohns are autoimmune. Severe gastritis and ulcers can also cause severe sweating. The burning in feet gels more with vitamin deficiency like B12/folate. B6 excess can cause issues too ...Read more
This is VERY: UNUSUAL and I suggest you consult your endocrinologist about a referral to a NEUROLOGIST since this may be due to peripheral neuropathy from other causes including Diabetes (which may be "uncovered" by the high levels of thyroid hormone! Hope this helps! Dr Z ...Read moreSee 1 more doctor answer
Can CRPS cause temperature changes in both legs from the thighs to my feet or would be something else? Could anxiety cause this?
Yes: Yes, temp changes can happen with CRPS. Anxiety can make a number of medical issues worse, and could be causing CRPS to act up. There are meds to help both of these if needed, and physical therapy is a big part of treating CRPS, which can be a difficult diagnosis to treat. Good luck. ...Read more
Yes and No: Its challenging to relate tachycardia and weakness to hormones in women since a lot of other things may be responsible for the symptoms. There is clearly a causative link between thyroid hormones and the heart. Symptoms may also arise or fluctuate with pregnancy or monthly cycle. Based on your medications including stimulants (adderall), and history of brain injuty, you need an evaluation. ...Read more
Water in feet due to nerves damage which can cause numbness in feet and imbalance. What is the remedy?
See your provider: Neuropathy is a complex condition and a good exam is your first step. A referral to a neurologist may be needed to determine the basis but diagnosis of this is not a DIY project and you'd be unable to treat yourself it if there is a problem. Have an exam. I hope you're okay or will be soon. ...Read more
1500: Firstly, metformin comes in tablets of 500 or 1000 mg and should be taken twice a day. Your "dose" of 1500 doesn't sound right. What are your blood sugar levels and how often are they measured? If the levels are always OK then cut down to metformin 500 mg twice a day. If your blood sugars are not normal please see your Endocrinologist. ...Read more
What can cause neuropathy in my hands ,arms, feet and legs that gets worse with activity. They checked for diabetes, thyroid also vitamin issues none of those is the cause. ?
Problems: It is time to see a Neurologist! ...Read more
- Talk to a doctor live online for free
- Can diet pills cause hyperthyroidism?
- Can hyperthyroidism cause death?
- Can hyperthyroidism cause dry cough?
- Ask a doctor a question free online
- Can hyperthyroidism cause dizziness?
- Causes of nighttime chest cramps
- What causes nighttime foot cramps?
- Can hyperthyroidism cause cancer?
- Talk to a podiatrist online for free